17 Feb 2010
It's a blood pressure med but also is used for withdrawal symptoms.
A doctor had given it to me the last time I was withdrawing off Methadone.
It didn't really help much but then agiain it was an OP detox and the medication lowers your blood pressure... so much so that if to much is taken or you don't have high blood pressure it could make you pass out.
So the doctor gave me five and I was only supposed to take one a day.
But he was smart because the addict in me wanted the pain to stop and thought more is better.
So I took them all with in the day.
Nothing happened... but they didn't work... because if they had worked I wouldn't have started again.
- Clonidine Information for Consumers
- Clonidine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonidine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 11 Jun 2010
1 answer • 9 Jun 2011
... bp... have developed a terrible rash on my legs, feet and back and possibly scalp... is this from the Clonidine? Anything I can do for it? My hbp ...
1 answer • 2 Jun 2014
1 answer • 23 Jun 2015
1 answer • 29 Feb 2016